Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Suffering from excessive hair loss. Diagnosed with hyperthyroidism. Any remedy?

Hi, I am a 25years female. I have been experiencing excessive hair loss since last 6 years. I was detected with hyperthyroidism since 2007. But now my hair is just 1/4th of what i used to have. It was thick, straight and very silky. Though, my thyroid levels are under control, I am still losing hair. Its almost bald in the front and the crown. I was on homeopathy for a while. Still, things were not improving. So what should I use or do now?
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Hair loss is a common symptom encountered with thyroid dysfunctions .

Treating the thyroid problem will surely put an end to the hair fall too.

Do apply MINOXIDIL 5% solution to the scalp , this improves the circulation to the hairs and help in growth and health.

Wish you good health.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor